# SDR VNAA202009029993A

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 37,924 hours, 36,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Part number: SH670318117
- Condition: Cracked
- Location: Bs 283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L, PASSENGER DOOR LINTEL IS CRACKED AT FS 283. REPAIRED PER REO 670-53-21-1793 REV-P2.
